I had the typical symptoms of a rupture: sudden intense pain, fever, sweating, nausea, blood in the urine. The pain didn't travel so I knew it wasn't a stone and the intensity eventually decreased within 24hours. I went to the Dr. and had the lab work came back fine, although my A1c was getting closer to borderline DM. So the Dr. started me on Metformin. I just went back to the Dr. yesterday because I've had increased pain in both kidneys since the last rupture and it seems worse at night. Does anyone else take Metformin and did it increase your pain when you started the medication? I've lost 25lbs since mid January with diet and daily exercise, and there hasn't been an increase in the intensity until the last few weeks, so that's why I suspect the Metformin. I've dealt with the daily pain for all these years, but now it's really taking it's toll on me, I can't hardly sleep anymore!
For more you can check:-
Startup video service